i have weird ugly pimples on face mainly in winter season due to constipation that leaves scars on face .Iam using evion capsules 400 mg on face.Please suggest me some cream which is favourable for my skin.
MBBS, MRCGP | Lahore
it seems to acne , however you other issue constipation which should be managed with your diet and if high fiber and 2 liter water doesn't help them you need a gastric doctor for the assessment.
Evion is Vit E, you may need to consult a dermatologist as well for the assessment and advice for the acne treatment.
if you can get hold of the the gel called clindamycin to apply on the spots and use SPF 50 or over and see you settle.
but you must get the consultants review done on the above issues .
11 months ago
Muhammad Waqar Afzal
it seems to acne
Thanks for your concern!
then you need a long term treatment for the acne from a good dermatologist
call marham call center and we can help you finding one.
I have inherited dark circls under my eyes. Please tell me how to remove?
Your personal information will not be shared ever!.
Don't like going to a Hospital?